| Model Number |
190858 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
A user facility biomedical technician (bmt) reported that a fresenius 2008t hemodialysis (hd) machine was experiencing low conductivity.The bmt stated he noticed the cable on the acid pump was burned.The bmt was issued a replacement acid pump.It is unknown if the acid cable was available to be returned for manufacturer evaluation.There was no patient involvement associated with the reported event.Additional information was requested, however to date has not been provided.
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Correction: g2.